Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 25, 2008, 4:28 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 4:28 PM CDT (21:28 UTC)
- Expired
- Apr 25, 2008, 5:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dodge County, WI, Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 69 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 4:35 PM CDT | HAIL 1 | Iron Ridge, WI | CORRECTED TIME |
| Apr 25, 4:45 PM CDT | HAIL 0.75 | 1 N Lomira, WI | LASTED ABOUT 1.5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 2:41 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 252127
SVRMKX
WIC027-039-252230-
/O.NEW.KMKX.SV.W.0009.080425T2128Z-080425T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT FRI APR 25 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
DODGE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 530 PM CDT
* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 10 MILES SOUTH OF BEAVER DAM...OR 7 MILES EAST OF
COLUMBUS...AND MOVING NORTHEAST AT 41 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BEAVER DAM AND JUNEAU BY 440 PM CDT...
WAUPUN BY 500 PM CDT...
OAKFIELD BY 510 PM CDT...
FOND DU LAC BY 520 PM CDT...
NORTH FOND DU LAC BY 525 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4332 8852 4330 8901 4341 8901 4364 8891
4364 8888 4370 8888 4391 8879 4390 8822
TIME...MOT...LOC 2128Z 209DEG 35KT 4335 8888
$$
DAVIS4 follow-up statements
000
WWUS53 KMKX 252137
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT FRI APR 25 2008
WIC027-039-252230-
/O.CON.KMKX.SV.W.0009.000000T0000Z-080425T2230Z/
FOND DU LAC WI-DODGE WI-
436 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR DODGE AND FOND DU LAC COUNTIES...
AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES WEST OF SOUTH BEAVER DAM TO LEIPSIG TO MAYVILLE...MOVING
NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KNOWLES...KEKOSKEE AND FOX LAKE BY 445 PM CDT...
HORICON RAWS...ATWATER...LOMIRA AND BROWNSVILLE BY 450 PM CDT...
BYRON AND WAUPUN BY 455 PM CDT...
OAK CENTER BY 500 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4332 8853 4330 8901 4343 8901 4359 8894
4362 8891 4364 8892 4364 8888 4370 8889
4390 8880 4391 8872 4390 8823
TIME...MOT...LOC 2136Z 205DEG 35KT 4348 8903 4344 8883
4348 8850
$$
BORGHOFF000
WWUS53 KMKX 252146
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CDT FRI APR 25 2008
WIC027-039-252230-
/O.CON.KMKX.SV.W.0009.000000T0000Z-080425T2230Z/
FOND DU LAC WI-DODGE WI-
446 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN DODGE AND FOND DU LAC COUNTIES...
AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BURNETT TO KNOWLES...MOVING NORTH AT 42 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WAUPUN AND BYRON BY 455 PM CDT...
OAK CENTER...OAKFIELD AND EDEN BY 500 PM CDT...
LAGODA AND LAMARTINE BY 505 PM CDT...
TAYCHEEDAH...PEEBLES AND FOND DU LAC AIRPORT BY 510 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4346 8845 4345 8848 4340 8886 4346 8890
4369 8883 4391 8872 4390 8824 4389 8823
TIME...MOT...LOC 2146Z 201DEG 37KT 4352 8874 4358 8846
$$
BORGHOFF000
WWUS53 KMKX 252157
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
456 PM CDT FRI APR 25 2008
WIC027-039-252230-
/O.CON.KMKX.SV.W.0009.000000T0000Z-080425T2230Z/
FOND DU LAC WI-DODGE WI-
456 PM CDT FRI APR 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN DODGE AND FOND DU LAC COUNTIES...
AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OAK
CENTER TO EDEN...MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LAMARTINE...FOND DU LAC AIRPORT...AND 6 MILES SOUTHEAST OF
ROSENDALE BY 505 PM CDT...
TAYCHEEDAH...PEEBLES...FOND DU LAC BY 510 PM CDT...
JOHNSBURG BY 515 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4346 8845 4345 8848 4340 8886 4346 8890
4369 8883 4391 8872 4390 8824 4389 8823
TIME...MOT...LOC 2156Z 205DEG 43KT 4365 8864 4367 8835
$$
BORGHOFF000
WWUS53 KMKX 252222
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT FRI APR 25 2008
WIC027-039-252233-
/O.EXP.KMKX.SV.W.0009.000000T0000Z-080425T2230Z/
FOND DU LAC WI-DODGE WI-
523 PM CDT FRI APR 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DODGE AND FOND DU LAC
COUNTIES WILL EXPIRE AT 530 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4346 8845 4345 8848 4340 8886 4346 8890
4369 8883 4391 8872 4390 8824 4389 8823
TIME...MOT...LOC 2223Z 205DEG 43KT 4394 8845 4396 8816
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:00 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 25, 3:00 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT FRI APR 25 2008 .DISCUSSION...NEAR TERM FOCUS ON THUNDERSTORM THREAT THIS EVENING WITH LINGERING LIGHT PRECIPITATION INTO TONIGHT AND SATURDAY...AND SECONDARY SYSTEM FOR SUNDAY AND ASSOCIATED PRECIPITATION TYPES. SEVERE CONVECTION REFIRING ALONG ZONE OF STRONG LOW LEVEL CONVERGENCE ASSOCIATED WITH COLD FRONT EXTENDING SOUTH FROM SURFACE LOW PRESSURE IN SOUTHEAST MINNESOTA. SFC CONVERGENCE EXPECTED TO SWEEP ACROSS WESTERN HALF OF COUNTY WARNING AREA LATE THIS AFTERNOON...EXITING FAR EAST AFT 03Z. 18Z KDVN MID LEVEL CAP ERODING RAPIDLY WITH LOW LEVEL MOISTURE POOLING OF 70 DEGREE DEWPTS ALONG FRONT. IMPRESSIVE LOW AND MID LEVEL SHEAR AND VGP PARAMETER HAS INCREASED TO 0.3 OVER WEST CENTRAL WISCONSIN. LCL REMAIN LOW...AROUND 3K FEET FROM EARLIER CONVECTION WITH MID LEVEL LAPSE RATES AROUND 8 DEGREES. TORNADO WATCH JUST ISSUED AS CONVECTION CONTINUES TO STRENGTHEN OVER EASTERN IA INTO FAR SOUTHWEST WISCONSIN. WILL LET FLOOD WATCH CONTINUE IN WEST THROUGH 6 PM UNTIL CONVECTION CLEARS AREA. EXTENSIVE STRATOCUMULUS FIELD IN LOW LEVEL COLD AIR ADVECTION BEHIND COLD FRONT...SHOULD SWEEP ACROSS SOUTHERN WISCONSIN LATER TONIGHT AND SATURDAY MORNING ASSOCIATED WITH TIGHT CYCLONIC CURVATURE IN THE LOW LEVELS. TEMPERATURES LATE TNGT SHOULD DROP INTO THE 30S ACROSS THE WEST. PARTIAL SUNSHINE RETURNS DURING THE DAY ON SATURDAY...BUT WITH BLUSTERY WEST WINDS...WL CUT GUIDANCE A FEW DEGREES FOR HIGH TEMPERATURES. COLD AIR REMAINS IN PLACE FOR SUNDAY. GFS SHOWING GOOD CONSISTENCY WITH TROUGH MOVING ACROSS CENTRAL MS VALLEY REGION ON SUNDAY BUT LATEST ECMWF BACKING OFF ON FORCING AND AMOUNT OF QPF. SHORT RANGE ENSEMBLES INCREASE PERCENT OF MEASUREABLE PRECIP TO 60 PERCENT SUNDAY NIGHT BUT REMAINS LOW ON SUNDAY. WITH IMPRESSIVE LAYER 2-D FULL WIND FRONTOGENESIS AND ITS RESPONSE...WL LEAVE LKLY WORDING IN FOR SUN AND SUNDAY NIGHT. WITH WARM PAVEMENT...WL KEEP SNOW AMOUNTS NEGLIGIBLE ON SUN...WITH LIGHT AMOUNTS SUN NGT. NOT ALOT OF CONFIDENCE AT THIS POINT CONCERNING PRECIP FORECAST FOR LAST HALF OF THE WEEKEND. FOR THE EXTENDED PERIOD FROM MONDAY NIGHT THROUGH FRIDAY...EXTENDED GUIDANCE IN REASONABLE AGREEMENT ON RIDGING AND QUIET WEATHER FOR FIRST SEVERAL DAYS OF PERIOD THROUGH WEDNESDAY. UNCERTAINTY INCREASES EXPONENTIALLY FOR LATER PERIODS AS GFS SHOWING LARGE RUN TO RUN INCONSISTENCIES IN HANDLING OF UPSTREAM SHORT WAVE TROUGH OVER WESTERN CONUS. HI RES ECMWF SHOWING MORE SOUTHERN SOLUTION FOR EVENTUAL SHORT WAVE EJECTING INTO CENTRAL PLAINS ON FRIDAY...WHILE GFS WELL TO THE NORTH. HOWEVER GFS ENSEMBLES IN REASONABLE AGREEMENT ON RIDGING/SUBSIDENCE HANGING OVER UPPER MIDWEST INTO THURSDAY. HENCE REMOVED PRECIP FROM WED NGT...BUT WL HANG ONTO SMALL CHANCE IN LATER PERIODS DUE TO UNCERTAINTY OF GUIDANCE. HOWEVER GFS TYPICALLY UNDERDOES AMOUNT OF DRY AIR INTRUSION FROM THE EAST...SO WOULD NOT BE SURPRISED IF FUTURE SHIFTS REMOVE PRECIP FROM THU PERIOD. GFS 5DAY 500MB ANOMOLIES SHOW SLIGHTLY BELOW NORMAL HEIGHTS IN THRU THE END OF THE MONTH AS LONG WAVE TROUGH WEAKENS OVER CENTRAL CAN. CAUTIOUS OPTIMISM FOR NEAR NORMAL CONDITIONS AND HEIGHTS TO START OUT THE NEW MONTH AS MORE ZONAL TO WSW FLOW DEVELOPS. && .AVIATION....AVIATION...MAIN ISSUE FOR TAFS THROUGH 00Z SUNDAY IS TIMING OF EXPECTED CONVECTION LATE THIS AFTERNOON AND INTO THE EVENING. COLD FRONT EXPECTED TO MOVE ACROSS SOUTHERN WISCONSIN DURING THIS TIME. HIGH RESOLUTION MODELS HAVE SCATTERED CONVECTION DEVELOPING ACROSS MOST OF THE AREA BY 21Z. GIVEN CURRENT NATURE OF CONVECTION IN NORTHERN MISSOURI AND SOUTHERN IOWA...CONFIDENT THAT MOST OF IT WILL DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT. SO...WILL TIME CONVECTION AROUND KMSN BY 22Z...AND KMKE AND KENW BY 00Z SATURDAY. SHOULD REMAIN PREVAILING VFR CATEGORY CEILINGS AND VISIBILITIES...WITH SOME MVFR TO IFR VISIBILITIES IN THUNDERSTORMS AT TIMES. COLD ADVECTION BEHIND FRONT SHOULD ENABLE GOOD MIXING OF WINDS IN LOW LEVELS DOWN TO SURFACE THROUGH SATURDAY. EXPECT GUSTY WINDS TO PREVAIL DURING THIS TIME. && .MARINE...EXPECTED CONVECTION LATE THIS AFTERNOON AND THIS EVENING MAY BRING LOCALLY GUSTY WINDS TO THE NEARSHORE WATERS AT TIMES. COLD AIR ADVECTION BEHIND COLD FRONT LATER TONIGHT WILL BRING GOOD MIXING CONDITIONS TO THE NEARSHORE WATERS. WINDS OF 25 TO 30 KNOTS SHOULD MIX DOWN AT TIMES FROM 1000 FEET AGL...SO WILL GO WITH A SMALL CRAFT ADVISORY FOR LATER TONIGHT THROUGH SATURDAY. HIGHEST WAVES WOULD BE TOWARD OPEN WATER...GIVEN THE MAINLY OFFSHORE FLOW. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...FLOOD WATCH UNTIL 00Z/26 WIZ056-062-063-067>069. LM...SMALL CRAFT ADVY 03Z/26 UNTIL 00Z/27 LMZ643>636. && MBK/WOOD
Hazardous weather outlook, Apr 25, 4:10 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 410 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-260930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 410 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT ALL OF SOUTHERN WISCONSIN THROUGH THE EARLY EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING ACROSS ALL OF SOUTHERN WISCONSIN. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. A FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS IS POSSIBLE THROUGH THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE IS THE POTENTIAL FOR FLOODING OVER SOUTH CENTRAL WISCONSIN...DUE TO CURRENT AND RECENT HEAVY RAINFALL. SEVERAL RIVERS...INCLUDING THE FOX RIVER AND THE ROCK RIVER...WILL REMAIN ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERAL RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE PERIOD. ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THROUGH EARLY THIS EVENING. LMZ643>646-260930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 410 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING. THE SEVERE THUNDERSTORMS COULD PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED WATERSPOUTS. A SMALL CRAFT ADVISORY GOES INTO EFFECT AT 10 PM TONIGHT...DUE TO BRISK SOUTHWEST WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SMALL CRAFT ADVISORY WILL CONTINUE UNTIL 7 PM SATURDAY...DUE TO BRISK SOUTHWEST WINDS AND HIGH WAVES. ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY. CORRECTED ENDING TIME OF FLOOD WATCH WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 25, 11:07 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1107 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM HAIL DOWNTOWN WAUKESHA 43.01N 88.24W
04/25/2008 M0.75 INCH WAUKESHA WI TRAINED SPOTTER
0.5 MILES SOUTHWEST OF DOWNTOWN WAUKESHA. MEASURED.
&&
KLICITARSpecial weather statement, Apr 25, 2:12 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 212 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-252115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 212 PM CDT FRI APR 25 2008 ...THUNDERSTORMS RAPIDLY DEVELOPING OVER SOUTHWEST WISCONSIN AND EASTERN IOWA... AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG LINE OF THUNDERSTORMS RAPIDLY DEVELOPING FROM JUST SOUTH OF PRAIRIE DU CHIEN...TO CEDAR RAPIDS IOWA...TO OTTUMWA IOWA...TO NEAR SPRINGFIELD MISSOURI. THIS LINE IS HEADED NORTHEAST AROUND 40 MPH. ON ITS PRESENT COURSE...THIS LINE WILL BEGIN TO AFFECT THE MADISON METRO AREA BETWEEN 5 AND 6 PM...AND THE MILWAUKEE METRO AREA BETWEEN 7 AND 8 PM. THIS LINE OF STORMS IS FORECAST TO CONTINUE STRENGTHENING THIS AFTERNOON AS IT PROGRESSES EAST...AND WILL LIKELY BECOME SEVERE AS IT PUSHES ACROSS SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...ALTHOUGH AN ISOLATED TORNADO IS ALSO POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS THROUGH THIS EVENING. BORGHOFF
Special weather statement, Apr 25, 2:49 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 249 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-252200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 249 PM CDT FRI APR 25 2008 ...TORNADO WATCH 232 IN EFFECT UNTIL 8 PM CDT... AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE LINE OF THUNDERSTORMS RAPIDLY DEVELOPING FROM LONE ROCK...TO CEDAR RAPIDS IOWA...TO OTTUMWA IOWA...TO NEAR SPRINGFIELD MISSOURI. THIS LINE IS HEADED NORTHEAST AROUND 40 MPH. ON ITS PRESENT COURSE...THIS LINE WILL BEGIN TO AFFECT THE MADISON METRO AREA BETWEEN 5 AND 6 PM...AND THE MILWAUKEE METRO AREA BETWEEN 7 AND 8 PM. LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS LINE OF STORMS. HAIL TO THE SIZE OF GOLF BALLS HAS ALREADY BEEN REPORTED IN NORTHEAST IOWA. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS THROUGH THIS EVENING. BORGHOFF/KUHLMAN
Special weather statement, Apr 25, 4:03 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CDT FRI APR 25 2008 WIZ046-047-051-052-056>060-062>072-252315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 403 PM CDT FRI APR 25 2008 ...TORNADO WATCH 232 IN EFFECT UNTIL 8 PM CDT... AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS RAPIDLY DEVELOPING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. THESE STORMS ARE HEADED NORTH NORTHEAST AROUND 40 MPH. LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. GOLF BALL SIZE HAIL HAS BEEN REPORTED IN NORTHEAST IOWA. REMAIN ALERT THROUGH EARLY THIS EVENING FOR RAPIDLY DEVELOPING THUNDERSTORMS NEAR YOUR LOCATION. SHOULD A THUNDERSTORM THREATEN...SEEK SHELTER INDOORS IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS THROUGH EARLY THIS EVENING. BORGHOFF/KUHLMAN
Local storm report, Apr 25, 4:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL PRAIRIE DU SAC 43.29N 89.73W
04/25/2008 E0.50 INCH SAUK WI TRAINED SPOTTER
&&
KRIZZOLocal storm report, Apr 25, 4:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL SAUK CITY 43.27N 89.73W
04/25/2008 M0.75 INCH SAUK WI TRAINED SPOTTER
&&
KRIZZOThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:59 AM CDT | Flood Watch | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 15 hr |
| Apr 25, 6:10 AM CDT | River Flood Warning | MKX | Jefferson | 8 days |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 62 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Lafayette | 46 hr |
| Apr 25, 7:06 AM CDT | River Flood Warning | MKX | Green | 13 days |
| Apr 25, 8:57 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette | 3 hr |
| Apr 25, 10:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 30 min |
| Apr 25, 10:18 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 29 min |
| Apr 25, 12:33 PM CDT | River Flood Warning | MKX | Jefferson | 4 days |
| Apr 25, 12:33 PM CDT | River Flood Warning | MKX | Jefferson | 3 hr |
| Apr 25, 12:54 PM CDT | River Flood Warning | MKX | Rock | 63 hr |
| Apr 25, 3:13 PM CDT | Severe Thunderstorm Warning | MKX | Iowa | 47 min |
| Apr 25, 3:53 PM CDT | Flash Flood Warning | MKX | Iowa | 3 hr |
| Apr 25, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 59 min |
| Apr 25, 4:30 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Apr 25, 4:37 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 53 min |
| Apr 25, 4:41 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Apr 25, 4:55 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 50 min |
| Apr 25, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Sheboygan | 45 min |
| Apr 25, 5:34 PM CDT | Tornado Warning | MKX | Columbia, Green Lake | 41 min |
| Apr 25, 5:48 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake | 42 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 28 min |
| Apr 25, 6:09 PM CDT | Flash Flood Warning | MKX | Ozaukee, Sheboygan, Washington | 3 hr |
| Apr 25, 6:32 PM CDT | Special Marine Warning | MKX | 88 min | |
| Apr 25, 6:34 PM CDT | Areal Flood Advisory | MKX | Dodge, Jefferson, Racine, Rock, Walworth, Washington and 1 more | 3 hr |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Washington, Waukesha | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.